Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Renee Tapering Off Effexor not2late4u

Posted by dancingstar on January 8, 2005, at 20:27:59

In reply to Re: Renee Tapering Off Effexor KaraS, posted by not2late4u on January 8, 2005, at 19:34:24

Renee,

One thing I find different for you than for me is that in spite of the excruciating pain that I had three days after I stopped taking E, I instantly had more energy and my mood was uplifted as if I had been poisoned and was removing it from my system. You are more depressed. Maybe it didn't agree with me all along, but it affected me so slowly that I didn't realize it and didn't know what to look out for.

Sounds like going slow is the right thing for you. Hope you recover quickly.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dancingstar thread:438006
URL: http://www.dr-bob.org/babble/20050108/msgs/439568.html